Commentarii Mathematici Helvetici


Full-Text PDF (260 KB) | Metadata | Table of Contents | CMH summary
Volume 77, Issue 4, 2002, pp. 767–782
DOI: 10.1007/PL00012441

Published online: 2002-12-31

Skew loops and quadric surfaces

M. Ghomi[1] and Bruce Solomon[2]

(1) University of South Carolina, Columbia, USA
(2) Indiana University, Bloomington, USA

No abstract available for this article.

No keywords available for this article.

Ghomi M., Solomon Bruce: Skew loops and quadric surfaces. Comment. Math. Helv. 77 (2002), 767-782. doi: 10.1007/PL00012441